MathSciNet Relay Station
MathSciNet bibliographic data
MR1055417 60J30 (60J45)
Port, Sidney C. Asymptotic expansions for the expected volume of a stable sausage. Ann. Probab. 18 (1990), no. 2, 492–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement